It is currently Thu Aug 17, 2017 3:21 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: concerns and questions
PostPosted: Sun Sep 23, 2012 2:08 pm 
Offline
New Poster
New Poster
User avatar

Joined: Sun Sep 23, 2012 10:46 am
Posts: 3
Hi, I am new to all of this, I have been addicted to 750 vics and had been taking 10 to 15 daily. I just started suboxone 5 days ago. The first day the doctor gave me an 8mg strip after being in w/d for 24 hours. It made me so sick, that i vomited all night and was extremely agitated. the second day he told me to take half a strip, which i did. I felt funky, but better, still had w/d symptoms so he had me take 2mg more. I felt ok, but not great, had a headache and felt unable to concentrate. Today is day 5 i took 6mg and am extremely tired, i can barely keep my eyes open, still have a headache, and i feel the need to urinate often and urgently. Has anyone else experienced this? How long does it take to stabilize? I still have cravings sometimes in the evening too. I also feel like if i don't eat every 2 hours i get nauseous. I have been spitting out the saliva after the film has dissolved, is that ok?

thanks


Top
 Profile  
 
 Post subject:
PostPosted: Sun Sep 23, 2012 5:28 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
HI NOMDER

well,,,,,,,, first of all, all your symptoms 'seem' normal to me, whatever that means. LOL

usually people stabilize, within a week or so.
Lots of people spit out their saliva when they are done,,, to try and not get the naloxone, in their system, which causes headaches for alot of people.
if your still feeling tired your dose may still be just a lil high. but definitely discuss it with your doctor.

Like I said, it takes most people about a week at least to find the right dose, and let their body get used to the suboxone.

So, give it a few more days, you should feel a little better each day.

WELCOME
theres lots of information around here, and lots of good people, too.

good luck

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject:
PostPosted: Sun Sep 23, 2012 5:42 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jun 10, 2012 10:12 am
Posts: 565
Location: in front of my laptop
[font=Comic Sans MS]Hello Nomder, and welcome to the forum!!! Wow, I am so sorry that you are feeling so terrible. Your post took me back to my first week of suboxone. It was just like yours. From the fatigue~Right to the frequent urination. I even posted a thread under the "Side Effect" section about the urination. It seemed to get worse at night.

I don't remember when everything all of a sudden was perfectly fine, but it was. It was like a week or so maybe? If I were you, I'd take a browse throught the "side Effects" section, and see what you can find. Most of the threads are titled to the side effect they are concerned about, so its easy reading. I remember doing that when I first started. I had crazy dreams too!!! Some people say that they have really cool and really vivid dreams on sub. Maybe you'll be one of the lucky ones though.

I do agree with Amber though. Talk to your doctor and see what he/she says. Your dose could be a little to high, but I am leaning towards just side effects. Since you are still having cravings, I would address that too. You want to be at a dose that keeps you out of withdrawal, and successfully eliminates cravings as well.

Good Luck to you, and post back with any questions or just to let us know how you are feeling! And again~Welcome!!!![/font]

_________________
"All great changes are preceded by chaos."
~Deepak Chopra


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Sep 23, 2012 9:06 pm 
Offline
Super Poster
Super Poster

Joined: Thu Jun 28, 2012 12:08 pm
Posts: 111
Welcome Nomder! Just like Amber and Goinstrong, your first week sounds a lot like mine... It took me about a full week to completely stabalize and feel completely normal.

I was one of the ones that commented on Goinstrong's post about frequent urination. Geez, I remeber that so well. I felt like I had to pee sometimes so urgently that if I didn't go and go NOW, I would piss my pants! That's gone for the most part now too, eventhough I still feel like I go a lot more than I used to. That's probably a good thing though, that's just getting rid of waste.

I felt dizzy, light headed, nauseous for days... Oh the nausea was the worst. I felt sick to my stomach for about 5 or 6 days, around the clock and it sucked. I had some pretty severe headaches too, I took exedrin migraine for that, seemed to help tremendously!

I felt like I was nodding off at random times and that's not good when you have a toddler like I do, but that went away as well. I no longer feel like I can't hardly hold my eyes open. That all went away after the first week.

I don't spit out the saliva, but yes, a lot of people do. You're just spitting out the naloxen. A lot of people have to do that who are sensitive to it, it can cause headaches. I'd say you're probably doing right there.

Give it a couple more days, but don't stop taking your dose. If it doesn't get any better, talk to your dr. You really should talk to him anyway if you're still having cravings. That's the main thing you want the sub to do, get rid of your cravings.

Good Luck, keep us posted!

_________________
Invis ~<3


Top
 Profile  
 
 Post subject: thanks
PostPosted: Sun Sep 23, 2012 9:51 pm 
Offline
New Poster
New Poster
User avatar

Joined: Sun Sep 23, 2012 10:46 am
Posts: 3
Thank you all for the responses, it helps to know i am not alone. i am worried that i wont be feeling good tomorrow, i work in the operating room as a scrub tech, and i cant just leave and use the restroom whenever i want. i am thinking of just taking 4mg in the am and then the other 2mg in the evening. I have talked to my doc everyday since i started, he has me call him on his cell phone, except for today and the rest of the week. He is going out of the country for a week, but i can still call him if i need to. I forgot about the constipation, wondering if that can cause the nauseous feeling? i took care of that and i am feeling pretty good right now. Just knowing that it does get better helps a lot. I read some of the side effects post and i see the stuff i am going through is common. Thanks again!!! not giving up, i am done searching for a higher high and pills.


Top
 Profile  
 
PostPosted: Sun Sep 23, 2012 10:07 pm 
Offline
New Poster
New Poster
User avatar

Joined: Sun Sep 23, 2012 10:46 am
Posts: 3
ya goingstrong, i do have vivid nightmares so far. wish i had good dreams. hope that goes away too


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group